# SDR C77A20160404002

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,024 hours, 6,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, RT SEAT TRACK, PN 170-03263-001, Y= +260, HAS MULTIPLE AREAS OF CORROSION FROM FRAME 12 - 16, X=4011 - 4711.  R & R FWD CABIN, RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665752E6 IAW EO E175-53MR-062 REV 5 WO 2045399.
